Hokkaido Mathematical Journal

Hokkaido Mathematical Journal, one of the world's leading mathematical academic journals available in English, is published by the Department of Mathematics, Hokkaido University. The journal grew out of Series I, Mathematics, originally published from 1930 to 1972 as part of the Journal of Faculty of Science, Hokkaido University. In 1972, the name was changed to the Hokkaido Mathematical Journal, and today is published three times a year.

Top downloads over the last seven days

Singular limit of the incompressible ideal magneto-fluid motion with respect to the Alfvén numberShun'ichi GOTOVolume 19, Number 1 (1990)
CIRR: a Rayleigh-Ritz type method with contour integral for generalized eigenvalue problemsTetsuya SAKURAI and Hiroto TADANOVolume 36, Number 4 (2007)
A finite element method using singular functions: interface problemsSeokchan KIM, Zhiqiang CAI, Jae-Hong PYO, and Sooryoun KONGVolume 36, Number 4 (2007)
On the fine spectrum of the generalized difference operator $B(r,s)$ over the sequence space $\ell_1$ and $bv$Hasan FURKAN, H\"usey\.in B\.ILG\.I\C C, and Kuddus\.i KAYADUMANVolume 35, Number 4 (2006)
On Sasakian manifolds with vanishing contact Bochner curvature tensorIzumi HASEGAWA and Toshiyuki NAKANEVolume 9, Number 2 (1980)
  • ISSN: 0385-4035 (print)
  • Publisher: Hokkaido University, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1972--2016
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/hokmj